MAUDE Adverse Event Report: ABBOTT(CRM-SUNNYVALE) PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ABBOTT(CRM-SUNNYVALE) PROMOTE+ CRT-D W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD3211-36Q
Medical Device Problem Codes Over-Sensing (1438); Inappropriate/Inadequate Shock/Stimulation (1574)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 04/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined. .
 
Event or Problem Description
It was reported that prior to a procedure, the device was not reprogrammed to deactivate high voltage therapies.Due to the use of electrocautery, the device oversensed noise and delivered inappropriate high voltage therapy.The device was explanted and replaced to resolve the event.The patient was in stable condition.
 
Additional Manufacturer Narrative
Additional information: the reported event of possible high voltage (hv) circuit damage alert was confirmed in the lab; however the hv output anomaly could not be reproduced.Interrogation of the device revealed the device was above the elective replacement indicator when received.The pacing, sensing, impedance, hv output, and patient notifier was tested and no anomaly was detected.The cause of the field event remains unknown.

Brand Name
PROMOTE+ CRT-D W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ABBOTT(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key8561209
Report Number2938836-2019-02974
Device Sequence Number1852180
Product Code NIK
UDI-Device Identifier05414734503679
UDI-Public05414734503679
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2015
Device Model NumberCD3211-36Q
Device Lot Number4203024
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/10/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/18/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date04/29/2019
Supplement Report FDA Received Date07/26/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;